Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 9, Issue 2, 1993
Metadata
 

Complex tangential characterizations of Hardy-Sobolev Spaces of holomorphic functions
Sandrine Grellier
pp. 201–255
Abstract | Full-Text PDF (2662 KB) | Metadata

Wiener-Hopf integral operators with $PC$ symbols on spaces with Muckenhoupt weight
Albrecht Böttcher and Ilya Spitkovsky
pp. 257–279
Abstract | Full-Text PDF (1420 KB) | Metadata

Interpolation between $H^p$ Spaces and non-commutative generalizations, II
Gilles Pisier
pp. 281–291
Abstract | Full-Text PDF (651 KB) | Metadata

Isopérimétrie pour les groupes et les variétés
Thierry Coulhon and Laurent Saloff-Coste
pp. 293–314
Abstract | Full-Text PDF (1295 KB) | Metadata

Initial traces of solutions to a one-phase Stefan problem in an infinite strip
Daniele Andreucci and M. K. Korten
pp. 315–332
Abstract | Full-Text PDF (974 KB) | Metadata

Ondelettes generalisées et fonctions d'échelle à support compact
Pierre Gilles Lemarié-Rieusset
pp. 333–371
Abstract | Full-Text PDF (2282 KB) | Metadata

Further pseudodifferential operators generating Feller semigroups and Dirichlet forms
Niels Jacob
pp. 373–407
Abstract | Full-Text PDF (1783 KB) | Metadata